# SDR SIMA0266

- Difficulty date: January 26, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABI - FLT 3328 - CREW REPORTED A STRONG BURNING SMELL DURNIG CLIMB-OUT WITH OVERHEAD INTERMITTENTLY FLASHING.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY WITH OVERHEAD LIGHT.  SUSPECT SMELL CAME FROM RESIDUAL COMPRESSOR WASH FLUID FROM THE PREVIOUS NIGHT MAINTENANCE VISIT.  MAINTENANCE PERFORMED GROUND ENGINE RUNS AND COULD NOT DUPLICATE SMELL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
